MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLY120410
Medical Device Problem Codes Stretched (1601); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, a non j&j microcatheter was positioned at the target site, and a galaxy g3 4mm x 10cm coil (product code: gly120410, lot number: 1652406s) was delivered into the aneurysm.After coil deployment, detachment was attempted; however, the coil failed to detach.The physician retracted the coil and noted that it had become unraveled/stretched.A second coil was introduced and successfully detached.The physician then proceeded with stent deployment using an enterprise2 4mmx23mm (product code: encr402312, lot number: 9751065) but observed that the stent¿s three distal markers were converged and failed to open or expand as intended.The stent was retracted and replaced with a new stent, which deployed successfully.The microcatheter remained in place throughout the procedure and was not replaced.The overall procedure time was extended by approximately 10 minutes.No patient harm was reported.Additional event information received on 02-mar-2026 indicated that a pre-deployment electrical testing was performed.The same dcb and control cable were successful with subsequent coils.The embolic coil was still attached to the coil delivery system when removed from the patient.Regarding the enterprise2 4mmx23mm stent, the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.There was resistance during advancement of the device.The stent did not appear damaged.There were no vessel or aneurysm factors that may have contributed to the incomplete expansion.No additional intervention was performed to attempt to expand the stent.The incomplete expansion did not result in stent migration or embolization of the stent.There was no blood flow restriction.There was no procedure delayed/prolonged due to the event.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.A manufacturing record evaluation was performed for the finished device 1652406s number, and no internal actions related to the malfunction were identified.One photo is attached to the complaint file.The image captures the coil still attached to the rh with a section stretched.No other damage was observed.The issue documented in the complaint regarding the coil being unable to detach cannot be evaluated based on the photo provided.However, the issue reported regarding the coil being unraveled/stretched was confirmed based on the observed stretched condition.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.The issue regarding cannot be evaluated based on the provided photo.However, the reported issue regarding the stent being separated prematurely from the delivery wire was confirmed based on the detached condition noted on the stent.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal action is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile galaxy g3 4mm x 10cm coil was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as described in the event, the embolic coil was stretched with an expose and snapped blue fiber.The embolic coil was found still attached to the resistance heating (rh).The distal outer sheath had not been softened, indicating that the detachment process was not initiated.The electrical resistance of the galaxy g3 device was measured with a multimeter, which is within the specification range.Also, the device was connected to a lab sample detachment control box (dcb), and to a lab sample enpower control cable, and the power was turned on.The system ready light was illuminating.Then, the detach button was pressed, and a beep sound was heard.The coil was successfully detached from the unit.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The issue documented that the coil failed to detach could not be confirmed since the coil was found already detached from the system, also, the device met the electrical specification range during the inspection.However, the issue regarding a embolic coil being stretched was confirmed based on the damaged conditions observed on the coil.Coil stretching is a known potential issue associated with the use of this device.The instructions for use (ifu) provide proper handling instructions for the device to prevent such issue from occurring.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal action is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendation: verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, re sheathing the microcoil system, and replace it with a new microcoil system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24482713
Report Number3008114965-2026-00343
Device Sequence Number17394212
Product Code KRD
UDI-Device Identifier10886704077473
UDI-Public(01)10886704077473(17)280131(10)1652406S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLY120410
Device Lot Number1652406S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown